# SDR ASAA2014100509305

- Difficulty date: October 5, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 7,582 hours, 2,413 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED IN CRUISE.  ACCOMPLISHED QRH NR 1 FMC DID NOT RESTORE.  ACFT GROUNDED. REBOOTED LT FMC, NORMAL OPS RESTORED.  LEFT FMC OPS OK REF MM 34-61-801, GROUND VERIFICATION COMPLETE.
